Journal of Systems Engineering and Electronics ›› 2013, Vol. 24 ›› Issue (5): 845-851.doi: 10.1109/JSEE.2013.00098

• CONTROL THEORY AND APPLICATION • Previous Articles     Next Articles

Sufficient conditions for stability of linear time-delay systems with dependent delays

Ying Zhu1,2,*, Qina Gao1,2, and Yang Xiao3   

  1. 1. School of Electronic and Information Engineering, Beihang University, Beijing 100191, China;
    2. Beijing Aeronautical Technology Research Center, Beijing 100076, China;
    3. Institute of Information Science, Beijing Jiaotong University, Beijing 100044, China
  • Online:2013-10-25 Published:2010-01-03


According to the delay property, linear time-delay (LTD) systems can be classified as LTD systems with dependent delays (LTD DD) and LTD systems with independent delays (LTD ID). This paper reveals that the stability condition for LTD ID systems can be applied to LTD DD systems, a sufficient stability condition for LTD DD systems is derived from it, while only fewer of the LTD DD systems can satisfy the stability condition due to the very strict limitation for the delays of the LTD DD systems. To solve the problem, based on two-dimensional (2-D) hybrid polynomials, some sufficient conditions for stability of LTD DD systems are proposed. Examples show that the proposed stability test algorithms are simple and valid.